# SDR ASAA12511344

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 7,778 hours, 2,491 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O "COURSE" WINDOW ON AUTOPILOT MODE CONTROL PANEL IS BLANK.  FOUND MCP DC 1 CIRCUIT BREAKER OPEN.  RESET CIRCUIT BREAKER SYS, TESTED GOOD REF 22-00-01-730-801.  ACFT REMAINS CAT IIIA A/L & HGS QUALIFIED.
